Skip to main content
Article
The Commons and the Optimal Number of Firms
Quarterly Journal of Economics
  • R. Cornes
  • Charles F Mason, University of Wyoming
  • T. Sandler
Document Type
Article
Publication Date
8-1-1986
Disciplines
Abstract

The Commons and the Optimal Number of Firms

DOI
10.2307/1885703
Comments
© 1986 The Quarterly Journal of Economics. The original publication is available at http://qje.oxfordjournals.org/content/101/3/641.short
Citation Information
R. Cornes, Charles F Mason and T. Sandler. "The Commons and the Optimal Number of Firms" Quarterly Journal of Economics Vol. 101 Iss. 3 (1986) p. 641 - 646
Available at: http://works.bepress.com/charles_mason/1/